# SDR SWAA2022060112963

- Difficulty date: May 28, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 76,038 hours, 44,894 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Pickle Fork
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER 5340-I-14605 A CRACK INDICATION WAS FOUND ON THE LHS PICKLE FORK FITTING BS 663 REF EA 22-153-01514-WIP1 FIG 1-1.   AIRCRAFT PERMANENTLY RETIRED NO REPAIRS MADE.
